# SDR AALA202304185629

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 46,288 hours, 18,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Dampener
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH ALL DOORS CLOSED AND ARMED AT THE GATE, FLIGHT ATTENDANT PANEL SHOWS WARNING FOR DOOR 4R ,CHECK CABIN PRESSURE MESSAGE. MAINTENANCE SERVICED THE R4 DOOR DAMPENER PER AMM 52-10-00.
